# SDR 2004F00024

- Difficulty date: December 5, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N538PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Low
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3849 - PSM - CAPTAINS LT BRAKE PEDAL HAS NO PRESSURE WHEN DEPRESSED, ALL INDICATIONS APPEAR NORMAL FOR BRAKE PRESSURE AND EMERGENCY PRESSURE.  FIRST OFFICERS LEFT BRAKE PEDAL HAS PRESSURE WHEN DEPRESSED.  SERVICED CAPTAINS LT AND RT BRAKE MASTER BRAKE CYLINDERS, BLED BRAKE, OPS CHECKED NORMAL IAW AMM 32-40-00.  (M)
